# SDR AALA201812049037

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 14,078 hours, 1,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PACK AND SEAL IAW AMM 25-64-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
